Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pain in my head and eye, it feels a pimple is about to appear

The last few days my right eye was smaller than usual, but since i didn't feel any pain i didn't notice until someone pointed it out. 3 days ago i went to the ophtalmologist, he took my eye pressure and checked the optical nerve and he said it was ok, and he prescribed some eye drops dexametason with cloranfenicol. yesterday the pain got stronger and i started feeling pain above the eyebrow like the pain you feel when a pimple is about to appear, the pain extends to all the right half of my head and i am worried.
Asked On : Sun, 2 May 2010
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Pain in the eye can cause pain in the head. It shall be a referred pain. You have been given with an antibiotic eye drops along with a steroid as well. Eye problems are better seen than explained, hence an examination of the eye is very much required to assess the problem.
Answered: Tue, 1 Jun 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor